A New class of integrable models of (1+1)-dimensional dilaton gravity coupled to scalar matter

Filippov, A.T. (Dubna, JINR) ; Ivanov, V.G. (Dubna, JINR)

Published in: Phys.Atom.Nucl. / Yad.Fiz.
Year: 1998 / 1998
Vol.: 61 / 61
Page No: 1639-1643 / 1757-1761
Pages: 8

Abstract: Integrable models of 1+1 dimensional gravity coupled to scalar and vector fields are briefly reviewed. A new class of integrable models with nonminimal coupling to scalar fields is constructed and discussed.

Web-Page: http://www.adsabs.harvard.edu/abs/1998PAN....61.1639F; http://alice.cern.ch/format/showfull?sysnb=0272500; http://link.aip.org/link/?atn/61/1639

Total numbers of views: 972
Numbers of unique views: 465
 Record created 2010-10-27, last modified 2014-01-30

External links:
Download fulltextADSABS
Download fulltextCERNKEY
Download fulltextPANUE
Rate this document:

Rate this document:
(Not yet reviewed)